Shixia Luan, Haifeng Huang, Hua Su, Jie Li
      Nontrivial solutions for a class of asymptotically quadratic Schrodinger equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 26, 1283-1293
      https://doi.org/10.12988/ijma.2016.69108
Copyright © 2016 Shixia Luan, Haifeng Huang, Hua Su and Jie Li. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.